# SDR SWAA2022022366939

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER BULKHEAD IS CRACKED AT R.B.L. 50 W.L. 158.  DAMAGE OUT OF LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D.   REMOVED AN APPROXIMATE 13'X.01' LENGTH OF CRACK DAMAGE FROM AN AREA LOCATED 46.5' FROM THE IN BOARD EDGE AND 5.5' FROM UPPER EDGE IAW SRM 51-70-04-2R-10 PARA 4.A-C.  FOUND DAMAGE AT THE FASTENER HOLE THAT IS LOCATED 8.5' FROM THE UPPER EDGE AND 25' FROM THE INBOARD EDGE AS WELL AS CRACK DAMAGE LOCATED 4.25' FROM UPPER EDGE AND 22' FROM THE INBOARD EDGE. DAMAGE AREAS ALSO OUT OF LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D.   REMOVED DAMAGE & PREPPED AREAS FOR REPAIR IAW SRM 51-70-04-2R-10 PARA 4.A-C.
